| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 61-64


J. Mc Laughlin, P. Zimmer
      Some applications of a Bailey-type transformation
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3007-3022.

A. Boondirek, W. Triampo, N. Nuttavut
      A review of cellular automata models of tumor growth
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3023-3029.

Hengwu Zheng, Huiling Ren
      Strongly eventually regular congruences on E-inversive semigroups
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3031-3039.

B. Singh, A. Jain, A. A. Masoodi
      Semi-compatibility, weak compatibility and fixed point theorem in fuzzy metric space
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3041-3051.

Yousof Gheisari, Abd Ghafur Bin Ahmad
      Component of graphs from diagram groups over union of two semigroup presentation with three different initial generators by adding new relation
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3053-3058.

T. Aaron Gulliver
      Divisibility of sums of powers of odd integers
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3059-3066.

F. A. A. Almahdi, C. Bakkari
      On right McCoy-like properties
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3067-3071.

K. Raj, V. Khosla
      On operators of multiplications acting on sequence spaces defined by modulus functions
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3073-3077.

M. Lemma, G. Tessema
      The G_w-translativity of Abel-type and logarithmic transformations
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3079-3093.

C. Carpintero, E. Rosas, O. Ozbakir, J. Salazar
      Inadmissible families and product of generalized topologies
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3095-3109.

E. Sampathkumarar, Germina K.A., J. E. Joy, B. Koshy
      k-Transitive digraphs and topologies
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3111-3119.

R. Abu-Dawwas
      More on crossed product over the support of graded rings
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3121-3126.

R. Gjergji
      On symmetric block design with parameters (189,48,12)
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3127-3134.

I. Arockia Rani, A. A. Nithya
      On W\beta-I^{*P}-open sets via pre local functions
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3135-3140.

S. C. Sharma, J. Arora
      A Taylor polynomial approach for solving non-linear programming problem by Gauss-Jordan method
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3141-3146.

R. K. Gujetiya, V. K. Gupta, M. S. Chauhan, O. Sikhwal
      Common fixed point theorem for expansive maps in Menger spaces through compatibility
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3147-3158.

G. Bosi, M. E. Zuanon
      A generalization of Rader's utility representation theorem
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3159-3163.

Chen Pei-Sen, Pan Yuan, Wu Jin-Yong
      On "Koszul-type" algebras
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3165-3173.

D. S. Lee, Y. S. Choi
      Fuzzy trends of modules based on triangular norms
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3175-3183.

J. Biazar, M. Gholami Porshokouhi, H. Ebrahimi
      Variational iteration method for linear and nonlinear systems of integro-differential equations
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3185-3191.

T. Guendouzi
      On the positive correlations in Wiener space via fractional calculus
      Int. Math. Forum, Vol. 5, 2010, no. 61-64, 3193-3201. (Retracted)


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |